How Hearing Loss Can be a Side Effect of Cancer Like Leukemia
People diagnosed with cancer but taking a brand of hearing supplement before the cancer diagnosis, should first ask their doctor if they can still take the dietary supplement. Apparently, hearing disorders like tinnitus are known symptoms of leukemia. The concern about taking hearing supplements while undergoing chemotherapy could lead to hearing loss as a side effect.
Leukemia is a cancerous condition affecting the red blood cells. This is when the red blood cells have a low count when compared to white blood cells. It’s actually an anemic condition, which on its own can already lead to the development of tinnitus, but only as a hearing disorder.
Once the patient undergoes chemotherapy treatment, the tinnitus hearing disorder could progress as a hearing loss problem. Mainly because chemotherapy has been known to aggravate the problem and cause it to become permanent. As it is, chemotherapy increases the risks of damaging the inner cells in both ears.
It’s also important to make sure that taking alternative home remedy does not interfere with the medications prescribed by the cancer doctor. Some medicines, albeit commonly prescribed by physicians have been found to have also caused inner ear damage that resulred to permanent hearing disability.
Some cancer patients are lucky, as they may have taken ear-health supplements that made them less susceptible to the side effects caused by chemotherapy.
Specifically however, there are also medications that can cause hearing impairment and therefore cannot be combined with chemotherapy and other medications.
Medicines that Can Put Ear-Health at Risks Even Without Cancer
The following medicines if taken without proper guidance in terms of doses and correctness as medical treatment can cause inner ear damage.
Aspirin medications, if ingested in large amounts, are capable not only of damaging the inner ear but can also cause stomach and brain bleeding, and in worst cases, lead to kidney failure.
Antibiotics like erythromycin, gentamicin, streptomycin and neomycin cause tinnitus, diarrhea, nausea,stomach cramps, vomiting, loss of appetite and subsequently weight loss if taken without proper medical supervision.
Are Electromagnetic Waves Cancerous?
Now more than ever, the need to give attention to ear-health is of great importance since advancements in communications technology are drawing scrutiny as an emerging cause of cancer and inner ear degeneration.
Despite the 5G technology’s promise of speeding up the Internet of Things (IoT), there are growing concerns about the potential cancerous effects of powerful electromagnetic waves coursing through human bodies.